# SDR DALA1116549878

- Difficulty date: March 8, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N787NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48149
- Aircraft time: 67,736 hours, 61,525 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD WET AREA STA 200-285 LBL 44 SEAT TRACK HAS CORROSION.  REMOVED CORROSION FROM SEAT TRACK IAW DC9 SRM 51-10-3 ORG MAT .070 LOSS .021 REMAINING .059 FOUND TO BE OUT OF LIMITS IAW DC9 SRM 53-01 FIG 1.  REMOVED AND REPLACED SEAT TRACK AND SPLICE IAW DC9 SRM 51-30-1, 51-30-5 AND 53-05 FIG 4F SHEET 1.  REQUIRED INSPECTION COMPLETED.
